On the Number of Nonnegative Solutions to the Inequality a1 +....ar < n.

Mahmoudvand , R., Hassani, H., Farzaneh , A. and Howell, G., 2010. On the Number of Nonnegative Solutions to the Inequality a1 +....ar < n. IAENG International Journal of Applied Mathematics, 40 (1), pp. 1-5.

Full text available as:

[img]
Preview
PDF
442kB

Official URL: http://www.iaeng.org/IJAM/issues_v40/issue_1/IJAM_...

Abstract

In this paper, we present a simple and fast method for counting the number of nonnegative integer solutions to the equality a1x1+a2x2+: : :+arxr = n where a1; a2; :::; ar and n are positive integers. As an application, we use the method for finding the number of solutions of a Diophantine inequality.

Item Type:Article
ISSN:1992-9986
Subjects:Science > Mathematics
Group:Business School
ID Code:19797
Deposited By:Dr Hossein Hassani
Deposited On:04 Apr 2012 10:20
Last Modified:15 Mar 2013 04:49

Document Downloads

More statistics for this item...
Repository Staff Only -
BU Staff Only -
Help Guide - Editing Your Items in BURO